# SDR UPS204794

- Difficulty date: October 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19115
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Nr 2 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND NR 2 K-FLAP ACT. ATTACH FITTING ON ACFT SIDE CRACKED AT INBD UPPER ANGLE.  REMOVED AND REPLACED UPPER LT ANGLE ON NR 2 K-FLAP SUPPORT PER SRM 57-40-00 AND 51-30-2.
